# SDR DALA2022042402849

- Difficulty date: April 23, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,404 hours, 34,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT LOWER DOOR JAMB (C2). SUMMARY OF NRC 0052: CORROSION LEVEL 2, PREVIOUS REPAIR AND LOWER DOOR JAMB ON AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 53-20-15-2R PROCEDURE 7. (LP #2208730)
